# SDR 08FDEA03296

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: A54515328
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON PYLON NR 2 UPPER AFT FAIRING RIB 19 REPAIR PERFORMED BY REWORK OF CHAFING MARK, NDT FOR CRACK FREE CONDITION AND   INSTALLING A STRIP TO LIMIT NEW CHAFING IAW RAS /70511364/010/2008 ISS A , APPROVED BY EA 6-5454-120084.
